# SDR UALA2011071103408

- Difficulty date: July 10, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 50,862 hours, 6,044 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 HYD SYS LOSS, RTFL.  CREW REPORTS LOSS OF NR 4 HYD SYSTEM, QTY DOWN TO .32, AHM SHOWS LOSS OF QTY AND PRESSURE.  SERVICED HYD RAN HYD WITH NO LEAKS NOTED.  CHECKS INCLUDED FLIGHT CONTROLS AND LANDING GEAR CYCLING WITH GEAR PINS INSTALLED.  SUSPECT AIR IN SYSTEM FROM PREVIOUS NIGHTS WORK.
